# SDR DALA2023071105613

- Difficulty date: July 10, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N397DN
- Make and model: Airbus A321-211
- Aircraft serial: 9176
- Aircraft time: 11,416 hours, 4,995 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SHIP 3097 - MISC/DE - DUE TO HYD Y RSVR LO LVL ECAM MESSAGE. CORRECTIVE ACTION: FOUND HYDRAULIC CASE DRAIN HOSE DAMAGED AND LEAKING AT FITTING WELD. R/R HOSE. NO LEAKS NOTED. OPS CHECK GOOD. (LP# 4947213)
